| Model Number |
091279-06 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported: faulty image and working channel issues during procedure.Three scopes were opened and didn't work.No negative impact in state of health reported.Cross reference mdr: (b)(4).
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).Cross reference complaint id: (b)(4).
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to channel blockage issues.In an effort to further investigate the potential root causes, we have initiated r-capa-25-0060.We will continue to track and trend channel blockage issues.This event is filed under internal complaint id (b)(4).